# SDR SIMA200717709

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Aircraft time: 22,702 hours, 24,135 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 2860390
- Condition: Failed
- Location: Zone 100
- Part time: 19,010 hours, 18,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLACED GEAR LEVER IN DOWN POSITION WITH NO TRANSIT LIGHT, CYCLED GEAR WITH NO TRANSIT LIGHT.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW SAAB AMM 32-31-05.  OPERATIONAL CHECK GOOD WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
